Wednesday, January 28, 2009

Excuse me AF....why are you here?

So AF starts bright and early at 3:00 a.m. this morning...arriving with luggage full of cramps. The problem is I'm on Depot Lupron and shouldn't be getting AF after my first shot. I just got my second shot, January 13th so it should be in my system good. And if its doing what it supposed to be doing...AF shouldn't be showing up. However, she showed 5 days later than she would normally show and 10 times lighter than she normally would be on Day 1...but the fact of the matter is....she showed.

I emailed my doc about it and this is what he said:

I have seen patients experience periods on lupron, but it’s not typical. I think we need to check some hormone levels on you to confirm its actually working. Just call the office to set up the appointment. Are you having any symptoms yet to suggest its working? Hot flashes? If so, I hope it’s not too bad for you! I’m glad you saw Dr. Duncan – I’m not surprised he advised Lovenox for the extended duration.

I answered his questions by yes, I've been having hot flashes and headaches and thats about it. I have an appointment Friday morning at 7:30 to give some blood to see whats going on with my hormone levels....and hopefully the Depot Lupron is doing what it supposed to do....and this is just some break-through bleeding.

3 comments:

Alison said...

Good luck Tomorrow T. I'm sure everything will be fine and the LD is doing it's thing, but I'm glad Dr.S is being proactive about your concerns! Breath of fresh air, huh?

Michele said...

That sucks! Crossing my fingers that it is just breakthrough and not that you need another change in meds.

La La said...

Hope it all works out!!

Sorry about the headaches and hot flashes...no fun!!